# SDR IXXA06SMN378S

- Difficulty date: November 17, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Misrepaired
- Location: Zone 600
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT WING INBOARD FLAP LEADING EDGE UPPER SKIN HAS A NON-STANDARD REPAIR AT STATION XW90.000.  REMOVED DAMAGED SKIN WITH NON STANDARD REPAIR.  FABRICATED NEW SKIN.  CLEANED, TREATED AND PRIMED AREA AND INTERNAL SURFACE OF NEW SKIN.  APPLIED SEALANT TO FAYING SURFACE.  INSTALLED NEW SKIN IAW DC8 SRM 57-7-1 FIG 1, DC8 SRM 57-1-0 PG 1, DC8 SRM 57-7-1 FIG 1 ITEM "D", DC8 SRM 51-1-8B, DC8 SRM 51-1-11, AND DC8 SRM 51-1-21.
